On the existence of exceptional leaves in foliations of co-dimension one
Annales de l'Institut Fourier, Tome 14 (1964) no. 2, p. 221-225
Exemples d’une structure feuilletée de co-dimension un, de classe C , dont une feuille est exceptionnelle.
@article{AIF_1964__14_2_221_0,
     author = {Sacksteder, Richard},
     title = {On the existence of exceptional leaves in foliations of co-dimension one},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {14},
     number = {2},
     year = {1964},
     pages = {221-225},
     doi = {10.5802/aif.177},
     zbl = {0136.20902},
     mrnumber = {30 \#4267},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1964__14_2_221_0}
}
Sacksteder, Richard. On the existence of exceptional leaves in foliations of co-dimension one. Annales de l'Institut Fourier, Tome 14 (1964) no. 2, pp. 221-225. doi : 10.5802/aif.177. http://www.numdam.org/item/AIF_1964__14_2_221_0/

[1] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées. Actualités scientifiques et industrielles, 1183. Hermann, Paris (1952). | MR 14,1113a | Zbl 0049.12602

[2] G. Reeb, Sur les structures feuilletées de co-dimension un et sur un théorème de M. A. Denjoy, Annales de l'Institut Fourier, 11, (1961), pp. 185-200. | Numdam | MR 24 #A1135 | Zbl 0136.20901

[3] R. Sacksteder, Some properties of foliations, Annales de l'Institut Fourier, 14, 1, (1964), pp. 21-30. | Numdam | MR 29 #4067 | Zbl 0123.16402

[4] R. Sacksteder, Foliations and Pseudogroups, (to appear) in The American Journal of Mathematics). | Zbl 0136.20903